By Topic

Sufficient conditions for almost sure stability of jump linear systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Li, Z.G. ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Soh, Y.C. ; Wen, C.Y.

This paper derives less conservative conditions for almost-sure stability of jump linear systems by using the stochastic version of Lyapunov's second method. To ensure the required stability, the Lyapunov function is only required to be nonincreasing along each of the specially organized subsequences of “jumgings”. This allows one to handle the case where some or even all subsystems are unstable and provides more choices of Lyapunov functions

Published in:

Automatic Control, IEEE Transactions on  (Volume:45 ,  Issue: 7 )